MAUDE Adverse Event Report: DEPUY MITEK LLC US TACIT QA #2/0 ETH V5+ HAND DRBT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US TACIT QA #2/0 ETH V5+ HAND DRBT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212036
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/02/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received and evaluated.Only the inserter with the suture and suture card were sent back, the anchor was not sent back for evaluation.There were no anomalies with the inserter that would have contributed to the reported failure.The ends of the returned sutures were frayed, indicating a probability that the user might have applied an excessive tension damaging the suture, and pulling out the anchor.No further procedural details were provided that could determine a root cause for the reported failure.A batch record review has been conducted and the results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.At this point, no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the (b)(4) complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported that during a lip procedure, at the moment that the physician was placing the anchor, the anchor did not stay in bone of the patient.When the physician was pulling the suture anchor for to check if the anchor was stable into patient´s bone, the anchor leaves the patient´s bone.The device was removed.

Brand Name
TACIT QA #2/0 ETH V5+ HAND DRBT
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7753978
Report Number1221934-2018-53552
Device Sequence Number13787439
Product Code MBI
UDI-Device Identifier10886705001842
UDI-Public10886705001842
Combination Product (Y/N)N
PMA/510(K) Number
K961094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Catalogue Number212036
Device Lot Number3662383
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2015
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2015
Initial Report FDA Received Date08/06/2018
Patient Sequence Number1